# SDR AALA202012079026

- Difficulty date: November 24, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 19,162 hours, 7,453 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON CENTER SHAPE FITTING LOCATED AT STGR 23R BETWEEN FR 66 AND FR 68 AT AFT GALLEY AREA, MEASURING L=1.650 INCHES W=0.650 INCHES D=0.0450 INCHES.  REPLACED CENTER FITTING, IAW SRM A321 51-72-11-911-001 AND DWG D53480505.
